On the Optimality of the Assumptions Used to Prove the Existence and Symmetry of Minimizers of Some Fractional Constrained Variational Problems
- Hichem Hajaiej
- … show all 1 hide
Rent the article at a discountRent now
* Final gross prices may vary according to local VAT.Get Access
In this paper, we discuss the optimality of the assumptions used, in a previous paper, to prove existence and symmetry of minimizers of the fractional constrained variational problem:
There is no minimizer at all.
The infimum is achieved but no minimizer is radial.
For some values of c there is no minimizer. For large values, the minimizer is radial and radially decreasing.
- On the Optimality of the Assumptions Used to Prove the Existence and Symmetry of Minimizers of Some Fractional Constrained Variational Problems
Annales Henri Poincaré
Volume 14, Issue 5 , pp 1425-1433
- Cover Date
- Print ISSN
- Online ISSN
- SP Birkhäuser Verlag Basel
- Additional Links
- Hichem Hajaiej (1)
- Author Affiliations
- 1. Department of Mathematics, King Saud University, 11451, Riyadh, Kingdom of Saudi Arabia